Alert archive / Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Blacksburg, VA

July 12, 20224 counties in Virginia

NWS Blacksburg, VA issued this flash flood warning at Jul 12, 2022, 10:06 PM EDT for 4 counties in Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2022, 10:06 PM EDT (02:06 UTC)
Expired
Jul 13, 2022, 1:19 AM EDT
In force
3 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Bland County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA

The radar

The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 10:30 PM EDTFLASH FLOOD1 Ese Richlands, VAOVER HALF A DOZEN STREETS IN RICHLANDS HAD TO BE BARRICADED DUE TO WATER COVERING THE ROADS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WGUS51 KRNK 130206
FFWRNK
VAC021-173-185-197-130530-
/O.NEW.KRNK.FF.W.0007.220713T0206Z-220713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
1006 PM EDT Tue Jul 12 2022

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Southern Bland County in southwestern Virginia...
  Northern Smyth County in southwestern Virginia...
  Southern Tazewell County in southwestern Virginia...
  Northwestern Wythe County in southwestern Virginia...

* Until 130 AM EDT.

* At 1006 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wytheville...                      Richlands...
  Tazewell...                        Saltville...
  Cedar Bluff...                     Ceres...
  Burkes Garden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3696 8178 3704 8182 3711 8189 3714 8190
      3708 8100 3709 8092 3704 8090 3699 8098
      3689 8158 3688 8179 3693 8184 3695 8182

FLASH FLOOD...RADAR INDICATED

$$

RR
2 follow-up statements
792 
WGUS71 KRNK 130314
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1114 PM EDT Tue Jul 12 2022

VAC021-173-185-197-130530-
/O.CON.KRNK.FF.W.0007.000000T0000Z-220713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bland VA-Smyth VA-Tazewell VA-Wythe VA-
1114 PM EDT Tue Jul 12 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT WEDNESDAY 
FOR SOUTHERN BLAND, NORTHERN SMYTH, SOUTHERN TAZEWELL AND 
NORTHWESTERN WYTHE COUNTIES...

At 1114 PM EDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
0.5 and 3 inches of rain have fallen. Additional rainfall amounts of 
0.5 to 1.5 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Wytheville...                      Richlands...
Tazewell...                        Saltville...
Cedar Bluff...                     Ceres...
Burkes Garden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3696 8178 3704 8182 3711 8189 3714 8190
      3708 8100 3709 8092 3704 8090 3699 8098
      3689 8158 3688 8179 3693 8184 3695 8182

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

RR
306 
WGUS71 KRNK 130519
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
119 AM EDT Wed Jul 13 2022

VAC021-173-185-197-130529-
/O.CAN.KRNK.FF.W.0007.000000T0000Z-220713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bland VA-Smyth VA-Tazewell VA-Wythe VA-
119 AM EDT Wed Jul 13 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN BLAND, NORTHERN 
SMYTH, SOUTHERN TAZEWELL AND NORTHWESTERN WYTHE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3696 8178 3704 8182 3711 8189 3714 8190
      3708 8100 3709 8092 3704 8090 3699 8098
      3689 8158 3688 8179 3693 8184 3695 8182

$$

SH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:56 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 12, 9:56 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
956 PM EDT Tue Jul 12 2022

.SYNOPSIS...
A frontal system will arrive late today spreading scattered
showers and thunderstorms through tonight. Afternoon showers and
thunderstorms will be possible each day Wednesday through the
weekend. Temperatures will top out in the upper 70s and 80s each
day, with a few 90s possible over the Piedmont.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 950 PM EDT Tuesday...

Will be letting Severe Thunderstorm Watch 465 expire as
scheduled at 10pm. Biggest threat from any remaining showers
and storms will be localized flooding, especially in areas
between Tazewell, Bluefield, and Wytheville. Coverage is
expected to gradually decrease heading into the early morning
hours of Wednesday, with locations near the Interstate-81
corridor west of Interstate-77 expected to the location where
precipitation ends last.

Have updated precipitation chances across the forecast area to
account for this trend, and also tweaked hourly temperatures and
dew points based upon the latest observations and expected
trends.

As of 600 PM EDT Tuesday...

Severe Thunderstorm Watch number 465 in effect until 10PM
generally along and north of highway 460 corridor. Concern is
for damaging wind gusts associated with line of thunderstorms.
Some of the convective allowing models suggest outflow to make
it all the way to the VA/NC border by midnight, but weakening
with time per loss of daytime heating.

Per the Storm Prediction Center, there is slight risk for
severe storms across the northern half of our CWA tapering to a
marginal risk across the south this evening. Broad midlevel
trough over the Great Lakes, an embedded speed maximum will
eject eastward/northeastward from the central Appalachians/lower
Great Lakes to the Mid-Atlantic and New England this
evening, as an associated surface cold front likewise moves
eastward/southeastward from the OH Valley and central PA/NY.
Destabilization will proceed from west-to-east in advance of
the front in conjunction with low-level moisture advection and
surface heating, and visible satellite imagery suggests that
multiple cells/small clusters will progress east along and
ahead of the cold front through the northern Mid-Atlantic this
evening.

MLCAPE of 1000-2000 J/kg and relatively long/straight hodographs
with effective bulk shear of 35-50 kt is expected for the Mid-
Atlantic, along with DCAPE near 1000 J/kg. The near- storm
environment and expected convective mode will favor clusters and
line segments, which would favor damaging winds as the primary
threat.

As daytime heating ceases, expect weakening of storms as they
progress east of Blue Ridge although respectable outflow wind
may kick out ahead of line and into southside VA before midnight
demise.

The front is expected to stall near the VA/NC border on
Wednesday, and serve as a focal point for storm formation on
Wednesday afternoon. Impacts will largely be restricted to areas
south of US Highway 460 on Wednesday.

Temperatures will moderate a few degrees with fropa, putting
Wednesday highs in the upper 70s to mid 80s, with warmest
temperatures in the Piedmont.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
As of 115 PM EDT Tuesday...

 Confidence is increasing for a drier Thursday, but a few showers and
thunderstorms may return on Friday.

A cold front will head offshore on Wednesday night, while high
pressure builds over the Great Lakes. Drier air should reach the
Appalachian Mountains by Thursday. The back end of the cold front
should stall across the Southeast during Thursday and may keep some
clouds over North Carolina although rain chances appear low.
Temperatures will fall toward the mid 50s to the mid 60s by Friday
morning. More moisture should build northward during Friday
afternoon to produce a chance of showers and thunderstorms mainly
along and east of the Blue Ridge. Quieter conditions are anticipated
by Friday night.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 115 PM EDT Tuesday...

Confidence is moderate for the potential of more showers and
thunderstorms through the weekend and into early next week.

High pressure should move away from the Northeast on Saturday, which
will bring a southerly breeze to increase the heat and moisture from
the Gulf of Mexico during the next few days. Meanwhile, a cold front
will slowly track eastward across the Ohio River Valley during
Sunday and Monday. It should eventually reach the Mid Atlantic by
Tuesday. As a result, chances of showers and thunderstorms will
exist each afternoon throughout the weekend and into early next
week. Temperatures will stay near normal for this time of year.

 &&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 230 PM EDT Tuesday...

VFR conditions abound currently, but that will not be the case for
the second half of this TAF valid period. Late this afternoon,
likely around 20-22Z, a broken line of showers and thunderstorms
will approach from the northwest, first impacting BLF/LWB, and then
spreading east over the next few hours into this evening. The
convective line will likely break up near BCB/ROA, but a weak
lingering shower tonight is not out of the question in the proximity
of LYH/DAN. Prevailing winds will be westerly at 4-8 kts, but near
the line of storms, wind gusts could be much stronger, and from any
direction, depending on orientation to the storm. Vsbys could also
be reduced within these storms due to heavy rainfall.

Cloud cover will increase with the passage of the aforementioned
front, though for most areas, cigs will remain above VFR level. BLF
and LWB may experience some IFR/MVFR level cigs Wednesday morning,
as well as lowered vsbys. These conditions will likely only last a
few hours, as clouds will lift and any fog will clear once the sun
begins to heat the surface.

Forecast confidence is above average for vsbys, weather
conditions and winds.

Forecast confidence is moderate for cigs.

Extended Aviation Discussion...

The frontal system will linger just to our south for several
days beginning Wednesday, triggering scattered
-TSRA threatening KDAN mainly in the afternoons. The remainder
 of the area will see mainly VFR conditions. The exception will
 be areas of dense fog overnight in the usual locations such as
 mountain valleys and river valleys.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...SH/VFJ
NEAR TERM...DS/PM/VFJ
SHORT TERM...PW
LONG TERM...PW
AVIATION...SH/VFJ
FIRE WEATHER...
HYDROLOGY...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jul 12, 6:21 PM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
621 PM EDT Tue Jul 12 2022

VAZ010-011-013-014-017>020-022>024-033>035-045>047-WVZ042>044-507-
508-132230-
Bland-Giles-Pulaski-Montgomery-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Franklin-Bedford-Amherst-Campbell-Appomattox-
Buckingham-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
621 PM EDT Tue Jul 12 2022

...SEVERE THUNDERSTORM WATCH 465 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms this evening may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ007-009-012-015-016-032-043-044-058-059-132230-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Wythe-Grayson-Carroll-Patrick-Henry-
Pittsylvania-Halifax-Charlotte-
621 PM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia and southwest
Virginia.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms will be possible on Wednesday that could
produce damaging winds and localized flooding due to heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 12, 9:41 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
941 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             4 E ALLEGHANY           37.75N 80.17W
07/12/2022  E1.75 INCH       ALLEGHANY          VA   PUBLIC

&&
Local storm report, Jul 12, 9:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
948 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             2 NE LEWISBURG          37.82N 80.43W
07/12/2022  E1.75 INCH       GREENBRIER         WV   911 CALL CENTER

&&
Local storm report, Jul 12, 9:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
950 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     4 NW LEWISBURG          37.85N 80.49W
07/12/2022                   GREENBRIER         WV   911 CALL CENTER

            HIGH VOLTAGE POWER LINES WERE BLOWN DOWN
            WHICH SHUTDOWN I-64 FOR OVER AN HOUR. TIME
            ESTIMATED BY RADAR.

&&
Special weather statement, Jul 12, 9:55 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
955 PM EDT Tue Jul 12 2022

VAZ010-012-013-130230-
Pulaski VA-Bland VA-Wythe VA-
955 PM EDT Tue Jul 12 2022

...A strong thunderstorm will impact portions of Pulaski, east
central Bland and northeastern Wythe Counties through 1030 PM EDT...

At 954 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gunton Park, or near Pulaski, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pulaski...
Dublin...
Long Spur...
Claytor Dam...
Claytor Lake State Park...
Draper...
and Gunton Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern and west central Virginia...and southeastern West
Virginia.

&&

LAT...LON 3712 8096 3715 8086 3715 8085 3716 8082
      3723 8062 3721 8061 3718 8058 3714 8058
      3712 8060 3708 8057 3697 8056 3696 8057
      3694 8060 3694 8062 3700 8097
TIME...MOT...LOC 0154Z 278DEG 17KT 3706 8088

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMS
Local storm report, Jul 12, 10:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1002 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     2 S ORGAN CAVE          37.69N 80.45W
07/12/2022                   GREENBRIER         WV   PUBLIC

            TREES AND POWERLINES DOWN ON A TRUCK ALONG
            ROUTE 219 NEAR THE GREENBRIER COUNTY LINE.
            NO INJURIES.

&&
Special weather statement, Jul 12, 10:03 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1003 PM EDT Tue Jul 12 2022

VAZ058-130230-
Halifax VA-
1003 PM EDT Tue Jul 12 2022

...A strong thunderstorm will impact portions of central Halifax
County through 1030 PM EDT...

At 1002 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leda, or 7 miles northeast of Ingram, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
South Boston...
Halifax...
Clover...
Ingram...
Nathalie...
Scottsburg...
and Mt Laurel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3669 7865 3669 7868 3668 7869 3674 7917
      3695 7912 3698 7882 3695 7878 3696 7877
      3699 7877 3693 7874 3692 7875 3691 7874
      3676 7867 3674 7869 3668 7863
TIME...MOT...LOC 0202Z 264DEG 19KT 3684 7908

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:21 PM EDTSevere Thunderstorm WarningRNKFloyd, Franklin, Roanoke54 min
Jul 12, 8:34 PM EDTFlash Flood WarningRNKBland, Giles, Tazewell6 hr
Jul 12, 8:39 PM EDTSpecial Weather StatementRNKTazewell36 min
Jul 12, 9:03 PM EDTSpecial Weather StatementRNKHalifax, Henry, Patrick, Pittsylvania, City of Martinsville42 min
Jul 12, 9:12 PM EDTSpecial Weather StatementRNKAppomattox, Campbell33 min
Jul 12, 9:27 PM EDTAreal Flood AdvisoryRNKBland, Smyth, Tazewell, Wythe39 min
Jul 12, 9:55 PM EDTSpecial Weather StatementRNKPulaski35 min
Jul 12, 10:03 PM EDTSpecial Weather StatementRNKHalifax27 min
Jul 12, 10:13 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Patrick, Pulaski, Wythe3 hr
Jul 12, 10:27 PM EDTSpecial Weather StatementRNKFranklin33 min
Jul 12, 10:33 PM EDTSpecial Weather StatementRNKSmyth27 min
Jul 12, 10:57 PM EDTSpecial Weather StatementRNKGrayson, Wythe33 min
Jul 13, 2:54 PM EDTSpecial Weather StatementRNKPatrick36 min
Jul 13, 4:24 PM EDTSpecial Weather StatementRNKCharlotte36 min
Jul 13, 5:11 PM EDTSpecial Weather StatementRNKCharlotte34 min
Jul 13, 5:44 PM EDTSpecial Weather StatementRNKCharlotte46 min
Jul 13, 5:51 PM EDTAreal Flood AdvisoryRNKHalifax3 hr

Nearby

Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.